# SDR ASOA20140805243

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACK IN UPPER AFT CORNER OF SUPPORT BRACKET FOR INTERNAL HANDLE ON PAX DOOR.  MAINTENANCE REMOVED CRACKED PAX DOOR HANDLE SUPPORT BRACKET, LOCATED, DRILLED, ALODINED, AND INSTALLED NEW SUPPORT BRACKET IAW SRM 51-40-02, 51-20-03 AND CPM 51-21-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
